Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Apr 6, 2025, 12:56 AM CDT for 4 counties in Alabama. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2025, 12:56 AM CDT (05:56 UTC)
- Expired
- Apr 6, 2025, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
924
WGUS54 KHUN 060556
FFWHUN
ALC033-059-077-079-060900-
/O.NEW.KHUN.FF.W.0013.250406T0556Z-250406T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Huntsville AL
1256 AM CDT Sun Apr 6 2025
The National Weather Service in Huntsville has issued a
* Flash Flood Warning for...
Colbert County in northwestern Alabama...
Franklin AL County in northwestern Alabama...
Lauderdale County in northwestern Alabama...
Western Lawrence County in northwestern Alabama...
* Until 400 AM CDT.
* At 1256 AM CDT, Trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Between 2 and 3
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Red
Bay, Phil Campbell, Killen, Town Creek, Cherokee, Littleville,
Lexington, Leighton, St. Florian, Underwood-Petersville, Belgreen,
Vina, Hodges, Waterloo and New Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3492 8815 3501 8820 3500 8728 3430 8746
3432 8817 3489 8810
FLASH FLOOD...OBSERVED
$$
AMP4 follow-up statements
270
WGUS74 KHUN 060725
FFSHUN
Flash Flood Statement
National Weather Service Huntsville AL
225 AM CDT Sun Apr 6 2025
ALC033-059-077-079-060900-
/O.CON.KHUN.FF.W.0013.000000T0000Z-250406T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colbert AL-Franklin AL AL-Lauderdale AL-Lawrence AL-
225 AM CDT Sun Apr 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING FOR COLBERT, FRANKLIN AL, LAUDERDALE AND WESTERN LAWRENCE
COUNTIES IN NORTHWESTERN ALABAMA...
At 225 AM CDT, Trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Between 2 and 3 inches
of rain have fallen, with locally higher amounts up to 4 inches
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Red
Bay, Phil Campbell, Killen, Town Creek, Cherokee, Littleville,
Lexington, Leighton, St. Florian, Underwood-Petersville, Belgreen,
Vina, Hodges, Waterloo and New Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3492 8815 3501 8820 3500 8728 3430 8746
3432 8817 3489 8810
FLASH FLOOD...OBSERVED
$$
AMP689
WGUS54 KHUN 060812
FFWHUN
ALC033-059-077-079-061100-
/O.EXT.KHUN.FF.W.0013.000000T0000Z-250406T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Huntsville AL
312 AM CDT Sun Apr 6 2025
The National Weather Service in Huntsville has extended the
* Flash Flood Warning for...
Colbert County in northwestern Alabama...
Franklin AL County in northwestern Alabama...
Lauderdale County in northwestern Alabama...
Western Lawrence County in northwestern Alabama...
* Until 600 AM CDT.
* At 312 AM CDT, Trained weather spotters reported thunderstorms
producing heavy rain and localized flash flooding across the
warned area. Between 2 and 4 inches of rain have fallen.
Additional rainfall amounts up to an inch may occur, Flash
flooding is ongoing or is expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Red
Bay, Phil Campbell, Killen, Town Creek, Cherokee, Littleville,
Lexington, Leighton, St. Florian, Underwood-Petersville, Belgreen,
Vina, Hodges, Waterloo and New Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3492 8815 3501 8820 3500 8728 3430 8746
3432 8817 3489 8810
FLASH FLOOD...OBSERVED
$$
AMP465
WGUS54 KHUN 061045
FFWHUN
ALC033-059-077-079-061300-
/O.EXT.KHUN.FF.W.0013.000000T0000Z-250406T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Huntsville AL
545 AM CDT Sun Apr 6 2025
The National Weather Service in Huntsville has extended the
* Flash Flood Warning for...
Colbert County in northwestern Alabama...
Franklin County in northwestern Alabama...
Lauderdale County in northwestern Alabama...
Western Lawrence County in northwestern Alabama...
* Until 800 AM CDT.
* At 545 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across northwest Alabama.
Between 2 and 4 inches of rain have fallen. The expected rainfall
rate is 0.25 to 0.5 inches in 1 hour. Additional rainfall amounts
of 1 to 2 inches are possible in the warned area. Flash flooding
is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Red
Bay, Phil Campbell, Killen, Town Creek, Cherokee, Littleville,
Lexington, Leighton, St. Florian, Underwood-Petersville, Belgreen,
Vina, Hodges, Waterloo and New Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3492 8815 3501 8820 3500 8728 3430 8746
3432 8817 3489 8810
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 1 HOUR
$$
70/DD171
WGUS74 KHUN 061259
FFSHUN
Flash Flood Statement
National Weather Service Huntsville AL
759 AM CDT Sun Apr 6 2025
ALC033-059-077-079-061309-
/O.EXP.KHUN.FF.W.0013.000000T0000Z-250406T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colbert AL-Franklin AL AL-Lauderdale AL-Lawrence AL-
759 AM CDT Sun Apr 6 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING FOR
COLBERT, FRANKLIN AL, LAUDERDALE AND WESTERN LAWRENCE COUNTIES IN
NORTHWESTERN ALABAMA...
Although the threat for heavy rain has ended, areal flooding
persists across the region and a Flood Warning remains in effect
through 11 AM CDT. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT Sunday for portions
of Alabama and southern middle Tennessee.
&&
LAT...LON 3492 8815 3501 8820 3500 8728 3430 8746
3432 8817 3489 8810
$$
70/DDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 12:17 AM CDT, 39 minutes earlier.
Area forecast discussion, Apr 6, 12:17 AM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 1217 AM CDT Sun Apr 6 2025 ...New AVIATION... .NEAR TERM... (Rest of tonight and Sunday) Issued at 945 PM CDT Sat Apr 5 2025 A line of strong to severe storms this evening will continue to move slowly to the north and east through the area tonight. These storms have formed along to just ahead of an approaching cold front. Early this evening, embedded supercells have produced confirmed tornadoes, large hail, and damaging winds across northeast Mississippi. As they progress into Northern Alabama and Southern Middle Tennessee tonight, the severe threat is expected to continue with the primary threats being tornadoes and damaging wind gusts. Forecast soundings shows a supportive environment for severe storms with 1000-2000 j/kg of CAPE and 50-60 kts of effective shear. Embedded supercells within the the long line of storms is the most likely storm mode. As the low level jet ramps up overnight, low level shear increases, which could locally increase the tornado threat in storms that can orient themselves in a more north-south line with eastward surges. The biggest uncertainty tonight is on how quick the line can move eastward as the CAMs have been more progressive with the forward momentum compared to the observations. That being said a best estimate is that the severe threat for NW AL will continue through 1-2am, I-65 corridor from 1am-5am, and NE AL between 4am-8am. On top of the severe storms there is the heavy rain and flooding threat across our entire forecast area. 2-3 inch per hour rain rates have been observed and with the slow movement, storms will train over the same locations. Pwats between 1.5 and 2 inches, which is above the daily max based on BMX sounding climatology, is leading to very efficient rainfall. This could lead to 2-4 inches of storm total rainfall with locally higher amounts of 4-6 inches. A Flood Watch for Flash Flooding remains in effect through 7pm Sunday. The main severe and flooding threat will end across our forecast area from west to east after sunrise. However, stratiform rain is forecast to continue through the morning and into the afternoon until the leading edge of the upper trough axis finally shifts to the east. && .SHORT TERM... (Sunday night through Tuesday) Issued at 945 PM CDT Sat Apr 5 2025 Cooler air arrives behind the cold front as northwesterly flow helps drop temperatures down into the mid 40s. This is around 20 to 25 degrees cooler than the last few nights. We remain underneath the upper level trough to start the work week. This will allow for below climatological norm temperatures on Monday and Tuesday with afternoon highs in the mid to upper 50s and lows in the low to mid 30s. There is a low chance (15-20%) for some subfreezing temperatures or frost Tuesday night along and north of the Tennessee River. This trend will be monitored in future updates if headlines are needed. && .LONG TERM... (Wednesday through Saturday) Issued at 945 PM CDT Sat Apr 5 2025 As we head into the second half of next week, the upper level pattern shows a more zonal flow across the Southeast. Seasonal temperatures and dry weather are forecast both Wednesday and Thursday with afternoon highs in the upper 60s to lower 70s. Another trough digs down across the Plains on Thursday which will bring another weak cold front into the Tennessee Valley. Low chances (20-30%) of showers and maybe even a rumble of thunder on Thursday night/Friday. The good news is that severe weather is not expected with this frontal passage. The upper level trough pushes to the east at the end of next week, bringing back dry weather to start the weekend. && .AVIATION... (06Z TAFS) Issued at 1217 AM CDT Sun Apr 6 2025 A line of strong to severe thunderstorms is moving through N AL at the start of the taf period which will reduce vsby and cigs down to IFR or MVFR. There is potential for some stronger gusts at HSV as the line moves through. Showers and some thunderstorm may continue for a few hours before changing to just light showers. Stratus deck should remain in place for most of the afternoon keeping cigs at high end IFR to low end MVFR. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Flood Watch through this evening for ALZ001>010-016. TN...Flood Watch through this evening for TNZ076-096-097. && NEAR TERM...GH SHORT TERM....GH LONG TERM....GH AVIATION...GH
In the hours before
Special weather statement, Apr 5, 8:36 PM CDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Huntsville AL
836 PM CDT Sat Apr 5 2025
ALZ005-006-TNZ076-096-097-060215-
Madison AL-Limestone AL-Franklin TN-Moore TN-Lincoln TN-
836 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MADISON...EASTERN
LIMESTONE...MOORE...SOUTHEASTERN LINCOLN AND NORTHWESTERN FRANKLIN
COUNTIES THROUGH 915 PM CDT...
At 836 PM CDT, Doppler radar was tracking a strong thunderstorm near
Harvest, or 9 miles west of Meridianville, moving northeast at 50
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Elkwood, Howell, Hurdlow, Lynchburg, Mimosa, Harvest, Smithland,
Hazel Green, Fisk, and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for north central
Alabama...and Middle Tennessee.
&&
LAT...LON 3539 8628 3538 8625 3537 8627 3534 8624
3535 8622 3533 8620 3535 8617 3477 8669
3487 8687 3535 8654 3536 8649 3533 8646
3532 8642 3535 8641 3536 8633 3541 8629
3541 8626
TIME...MOT...LOC 0136Z 212DEG 45KT 3489 8673
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
25Local storm report, Apr 5, 11:15 PM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1115 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM Non-Tstm Wnd Gst 2 E Muscle Shoals 34.75N 87.60W
04/05/2025 M62 MPH Colbert AL ASOS
ASOS station KMSL Muscle Shoals.
&&Local storm report, Apr 5, 11:17 PM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1117 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM Tstm Wnd Gst 2 E Muscle Shoals 34.75N 87.60W
04/05/2025 M62 MPH Colbert AL ASOS
Corrects previous non-tstm wnd gst report
from 2 E Muscle Shoals. ASOS station KMSL
Muscle Shoal.
&&Special weather statement, Apr 6, 12:18 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1218 AM CDT Sun Apr 6 2025
ALZ004>009-060615-
Marshall AL-Lawrence AL-Madison AL-Morgan AL-Limestone AL-Jackson AL-
1218 AM CDT Sun Apr 6 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MARSHALL...
NORTHWESTERN JACKSON...MADISON...EASTERN LIMESTONE...MORGAN AND
SOUTHEASTERN LAWRENCE COUNTIES THROUGH 115 AM CDT...
At 1218 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Ardmore to near Tanner to 9
miles southeast of Moulton. Movement was east at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
French Mill, Trinity, Lim Rock, Valhermoso Springs, Falkville,
Speake, Basham, Harvest, Larkin, and Francisco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 300 AM CDT for north central
and northwestern Alabama...and Middle Tennessee.
&&
LAT...LON 3466 8616 3435 8652 3437 8730 3467 8705
3500 8694 3499 8596
TIME...MOT...LOC 0518Z 261DEG 37KT 3499 8672 3467 8689 3440 8715
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AMPLocal storm report, Apr 6, 12:28 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1228 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM Tstm Wnd Gst 6 S Fayetteville 35.07N 86.57W
04/06/2025 M62 MPH Lincoln TN AWOS
AWOS station KFYM Fayetteville.
&&
GHThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:00 PM CDT | Tornado Warning | HUN | Lauderdale | 30 min |
| Apr 5, 8:27 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 63 min |
| Apr 5, 9:40 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 65 min |
| Apr 5, 9:51 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale | 39 min |
| Apr 5, 10:26 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 49 min |
| Apr 5, 10:59 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 46 min |
| Apr 5, 11:29 PM CDT | Tornado Warning | HUN | Limestone, Madison | 61 min |
| Apr 6, 12:18 AM CDT | Special Weather Statement | HUN | Limestone, Madison, Morgan | 57 min |
| Apr 6, 12:34 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Limestone, Madison, Marshall, Morgan | 56 min |
| Apr 6, 1:04 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison | 56 min |
| Apr 6, 1:16 AM CDT | Tornado Warning | HUN | DeKalb, Jackson, Madison, Marshall | 18 min |
| Apr 6, 1:23 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, DeKalb, Jackson, Madison, Marshall, Morgan | 52 min |
| Apr 6, 1:37 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 53 min |
| Apr 6, 1:54 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 51 min |
| Apr 6, 2:01 AM CDT | Tornado Warning | HUN | DeKalb, Jackson | 18 min |
| Apr 6, 2:07 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, DeKalb, Jackson, Marshall | 53 min |
| Apr 6, 2:26 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 50 min |
| Apr 6, 3:05 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Jackson, Madison, Marshall, Morgan | 5 hr |
| Apr 6, 3:16 AM CDT | Special Weather Statement | HUN | Cullman | 59 min |
| Apr 6, 3:41 AM CDT | Flash Flood Warning | HUN | Lauderdale, Lawrence, Limestone, Madison, Morgan | 4 hr |
| Apr 6, 7:57 AM CDT | Areal Flood Warning | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 3 hr |
| Apr 6, 1:59 PM CDT | Areal Flood Warning | HUN | Cullman, DeKalb, Jackson, Marshall | 5 hr |
| Apr 6, 2:44 PM CDT | Areal Flood Warning | HUN | Madison | 4 hr |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.